# SDR CALA2019070801168

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470417232
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR FR59 STR40R HAS CORROSION A3NB-53-4-6179 PER NON ROUTINE 9293045 REMOVED AND REPLACED STR 40R B/W FR58-63 IAW SRM 51-72-11-9 11-001 AND 51-42-11-001.
